# SDR ASAA2017110522428

- Difficulty date: November 5, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 43,748 hours, 12,906 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 5357
- Condition: Failed
- Location: Nr 1 Inlet
- Part time: 36,633 hours, 10,808 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COWL VALVE OPEN LIGHT WILL NOT ILLUMINATE WITH ENGINE ANTI-ICE SWITCH ON, OR DURING LIGHT TESTS.  FORWARD PANEL ANNUNCIATOR INDICATES ANTI-ICE IS WORKING NORMALLY.  ACFT GROUNDED.  HAS A HISTORY.  REPLACED THE NR 1 ENGINE COWL ANTI ICE VALVE. OPS & LEAK CHECKED GOOD IAW AMM 30-21-11.  FOUND ANTI ICE & RAIN ENGINE 1, ENGINE & WING CONTROL CIRCUIT BREAKER OUT. GVI BEHIND P18 PANEL GOOD. CIRCUIT BREAKER RESETS NORMALLY & STAYS IN IAW AMM 20-60-01. OPS CHECKED THE WING ANTI ICE VALVES, GOOD IAW AMM 30-11-00. OPS CHECKED COWL TAI VALVE DURING ENG RUN GOOD IAW AMM 30-21-00. CIRCUIT BREAKER STAYS IN.
